# SDR COMA9960417

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Out Of Adjust
- Location: Lt/Rt Te Flaps
- Part time: 6,952 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAIL MESSAGE.  C/W RIGGING OF LEFT AND RIGHT BPSU.
